# SDR 2008UALA04378

- Difficulty date: August 21, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 63,649 hours, 18,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR REQUIRES DOUBLER AT UPPER HINGE ARM CUTOUT.  *S/D*  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR.
